Alert archive / Oklahoma / Freeze Warnings in 2018

Freeze Warning 2, NWS Tulsa, OK

April 3, 201821 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Apr 3, 2018, 4:07 AM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 4, 2018, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2018, 4:07 AM CDT (09:07 UTC)
In effect from
Apr 4, 2018, 1:00 AM CDT
Expired
Apr 4, 2018, 10:00 AM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
All 25 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 534 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
422 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
534 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

988 
WWUS74 KTSA 030907
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
407 AM CDT Tue Apr 3 2018

OKZ054-055-059-060-064>066-031715-
/O.UPG.KTSA.FZ.A.0001.180404T0600Z-180404T1500Z/
/O.NEW.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
/O.NEW.KTSA.WI.Y.0005.180403T1500Z-180404T0000Z/
Osage-Washington OK-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Pawnee, Tulsa, 
Sapulpa, Okemah, and Okmulgee
407 AM CDT Tue Apr 3 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 1 AM to 10 AM CDT Wednesday. A
Wind Advisory has also been issued. This Wind Advisory is in
effect from 10 AM this morning to 7 PM CDT this evening. The
Freeze Watch is no longer in effect. 

* TIMING...Windy conditions will develop by mid morning Tuesday
  through early Tuesday evening. Freezing temperatures are
  expected Wednesday morning.

* WINDS...Northwest winds 25 to 35 mph with gusts to 40 mph.

* TEMPERATURE...Lows Wednesday morning in the lower to upper 20s. 

* IMPACTS....Strong winds may cause difficult travel, especially
  for high profile vehicles. The freezing conditions could kill 
  plants and and other tender vegetation that are left outdoors or
  unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will 
occur. Outdoor water pipes could freeze and burst if left 
unprotected. Precautions should also be taken to protect small 
plants and tender vegetation.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ056>058-061>063-067>076-031715-
/O.UPG.KTSA.FZ.A.0001.180404T0600Z-180404T1500Z/
/O.NEW.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-Wagoner-Cherokee-Adair-
Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Nowata, Vinita, Miami, Claremore, 
Pryor, Grove, Jay, Wagoner, Tahlequah, Stilwell, Muskogee, 
Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
407 AM CDT Tue Apr 3 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 1 AM to 10 AM CDT Wednesday. The
Freeze Watch is no longer in effect. 

* TEMPERATURE...Lows Wednesday morning from the mid 20s to lower 
  30s.

* IMPACTS....These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will 
occur. Outdoor water pipes could freeze and burst if left 
unprotected. Precautions should also be taken to protect small 
plants and tender vegetation.

&&

$$

OKZ049-031715-
/O.NEW.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
Pushmataha-
Including the cities of Antlers and Clayton
407 AM CDT Tue Apr 3 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 1 AM to 10 AM CDT Wednesday. 

* TEMPERATURE...Lows Wednesday morning in the upper 20s to lower 
  30s.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will 
occur. Outdoor water pipes could freeze and burst if left 
unprotected. Precautions should also be taken to protect small 
plants and tender vegetation.
&&

$$
4 follow-up statements
210 
WWUS74 KTSA 031537
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1037 AM CDT Tue Apr 3 2018

OKZ054-055-059-060-064>066-040000-
/O.CON.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
/O.CON.KTSA.WI.Y.0005.000000T0000Z-180404T0000Z/
Osage-Washington OK-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Pawnee, Tulsa, 
Sapulpa, Okemah, and Okmulgee
1037 AM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...

* TIMING...Windy conditions will develop by mid morning Tuesday
  and continue through early Tuesday evening. Freezing 
  temperatures are expected Wednesday morning. 

* WINDS...Northwest winds 25 to 35 mph with gusts to 40 mph.

* TEMPERATURE...Lows Wednesday morning in the lower to upper 20s.

* IMPACTS....Strong winds may cause difficult travel, especially 
  for high profile vehicles. The freezing conditions could kill 
  plants and and other tender vegetation that are left outdoors 
  or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ056>058-061>063-067-040000-
/O.EXA.KTSA.WI.Y.0005.000000T0000Z-180404T0000Z/
/O.CON.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-Wagoner-
Including the cities of Nowata, Vinita, Miami, Claremore, Pryor, 
Grove, Jay, and Wagoner
1037 AM CDT Tue Apr 3 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...

The National Weather Service in Tulsa has issued a Wind Advisory,
which is in effect until 7 PM CDT this evening. 

* TIMING...Windy conditions will develop by mid morning Tuesday
  and continue through early Tuesday evening. Freezing 
  temperatures are expected Wednesday morning. 

* WINDS...Northwest winds 25 to 35 mph with gusts to 40 mph.

* TEMPERATURE...Lows Wednesday morning in the lower to upper 20s.

* IMPACTS....Strong winds may cause difficult travel, especially 
  for high profile vehicles. The freezing conditions could kill 
  plants and and other tender vegetation that are left outdoors 
  or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-068>076-040000-
/O.CON.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-
Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
1037 AM CDT Tue Apr 3 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...

* TEMPERATURE...Lows Wednesday morning will range from the mid 
  20s to lower 30s. 

* IMPACTS....These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$
808 
WWUS74 KTSA 032037
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
337 PM CDT Tue Apr 3 2018

OKZ054>067-040445-
/O.CON.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
/O.CON.KTSA.WI.Y.0005.000000T0000Z-180404T0000Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, and Wagoner
337 PM CDT Tue Apr 3 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...

* TIMING...Windy conditions will continue through the late
  afternoon hours before decreasing around sunset. Freezing  
  temperatures are expected Wednesday morning. 

* WINDS...Northwest winds 25 to 35 mph with gusts to 40 mph.

* TEMPERATURE...Lows Wednesday morning in the mid to upper 20s.

* IMPACTS....Strong winds may cause difficult travel, especially 
  for high profile vehicles. The freezing conditions could kill 
  plants and and other tender vegetation that are left outdoors 
  or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-068>076-040445-
/O.CON.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-
Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
337 PM CDT Tue Apr 3 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...

* TEMPERATURE...Lows Wednesday morning will range from the mid 
  20s to lower 30s. 

* IMPACTS....These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$
279 
WWUS74 KTSA 040054
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
754 PM CDT Tue Apr 3 2018


ARZ001-002-010-011-019-020-029-OKZ049-054>076-041000-
/O.CON.KTSA.FZ.W.0002.180404T0600Z-180404T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-
Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-
Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-
Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
754 PM CDT Tue Apr 3 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...

* TEMPERATURE...Lows Wednesday morning will range from the mid 
  20s to lower 30s. 

* IMPACTS....These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$
812 
WWUS74 KTSA 040850
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
350 AM CDT Wed Apr 4 2018


ARZ001-002-010-011-019-020-029-OKZ049-054>076-041500-
/O.CON.KTSA.FZ.W.0002.000000T0000Z-180404T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-
Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-
Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-
Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
350 AM CDT Wed Apr 4 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...Lows Wednesday morning will range from the mid 
  20s to lower 30s. 

* IMPACTS....These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freeze warning means freezing temperatures will occur. Outdoor
water pipes could freeze and burst if left unprotected.
Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 2, 11:50 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Apr 2, 11:50 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1150 PM CDT Mon Apr 2 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Mainly IFR/LIFR ceilings for the remainder of the overnight hours
across NE OK with a few breaks in cloud cover further south across
SE OK/NW AR as warmer airmass continues to surge north ahead of
next cold front. LLWS will be likely across northeast OK as strong
50-60 knot low level jet persists. Cold front will move into
northeast Oklahoma by mid morning Tuesday, pushing to near a
MLC/XNA line around the 17-19Z time frame. Strong/gusty northwest
winds expected behind the front with clearing skies from northwest
to southeast through the afternoon.

&&

.PREV DISCUSSION... /Issued 918 PM CDT Mon Apr 2 2018/

DISCUSSION...
Warmer air continues to surge north this evening as reflected by
rising temperatures at just about all locations as of mid evening.
Some light showers persist across far southeast Oklahoma near the
red river, so will keep low chances pops in that area through 06z.
Otherwise, temperatures will continue to rise overnight and will
word the zone text accordingly. Boundary to move through as a
cold front tomorrow, with pops to increase some from west to east
along the boundary during the morning and afternoon hours. Fire
weather concerns will increase some during the afternoon,
especially for locations northwest of Tulsa given the earlier
frontal passage and strongest winds expected. Cold surface high
pressure to settle over the area Tuesday night and Wednesday and
will result in unseasonably cold lows Wednesday morning. The
freeze watch will be in effect tomorrow night into Wednesday
morning.

Update mainly to catch latest trends, any changes likely to remain
transparent to the zone text.

ZFP/AFM/PFM out shortly.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Watch from late Tuesday night through Wednesday morning
     for OKZ054>076.

AR...Freeze Watch from late Tuesday night through Wednesday morning
     for ARZ001-002-010-011-019-020-029.

&&

AVIATION.....12
Hazardous weather outlook, Apr 2, 4:55 PM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Mon Apr 2 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Mon Apr 2 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Far southeast Oklahoma.
	ONSET...Ongoing, but diminishing this evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Tonight.

DISCUSSION...
Isolated thunderstorms will remain possible into the evening
across far southeast Oklahoma. Severe weather is not expected.

Additionally, temperatures will continue to rise into the
overnight hours as south winds increase and become gusty.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Winter Weather Potential...High Wind Potential.
SATURDAY...and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
A warm front will lift north across the area tonight, with the
front moving back southeast as a cold front Tuesday. The frontal
timing will not be very favorable for severe weather, as the front
will move through much of eastern Oklahoma by mid day. There will
be low chances for thunderstorms across far eastern Oklahoma and
northwest Arkansas on Tuesday morning, though chances will
quickly end by later in the afternoon as the front moves through
the rest of the area.

Enough instability may be in place ahead of the front for one or
two severe storms, mainly across southeast Oklahoma and west
central Arkansas. However, the fast progression of the front
suggests the the threat for severe weather will remain low.

Gusty northwest winds will develop behind the cold front on
Tuesday, which may raise fire weather concerns across parts of
northeast Oklahoma.

Thunderstorm chances increase late Thursday and into Friday ahead
of another strong cold front that is expected to sweep through
the region later Friday. There are some indications that light
wintry weather may develop Friday night continue into Saturday
morning across parts of the area, though confidence is very low
at this time.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:07 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more15 hr
Apr 3, 1:38 PM CDTSpecial Weather StatementTSALeFlore22 min
Apr 3, 1:50 PM CDTSpecial Weather StatementTSAChoctaw40 min
Apr 3, 2:19 PM CDTSpecial Weather StatementTSAMcCurtain41 min
Apr 3, 1:06 PM CDTSpecial Weather StatementTSAWashington24 min
Apr 3, 1:13 PM CDTSevere Thunderstorm WarningTSAWashington34 min
Apr 3, 1:41 PM CDTSevere Thunderstorm WarningTSAMadison34 min
Apr 3, 1:59 PM CDTSpecial Weather StatementTSASebastian31 min
Apr 3, 2:00 PM CDTSpecial Weather StatementTSASebastian30 min
Apr 3, 2:07 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian23 min
Apr 3, 2:25 PM CDTSpecial Weather StatementTSAFranklin20 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningTSAFranklin11 min

Nearby

Freeze Warnings in Oklahoma, 2018Freeze Warnings in Arkansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.